| Model Number |
306501 |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
Event or Problem Description
It was reported that insertion of the 18g catheter into the vein was difficult.The infusion products breached the vein and diffused elsewhere.This required multiple insertions with alteration of the peripheral venous capital.There has been no report of observable clinical symptoms or a change in symptoms identified in the patient.
Additional Manufacturer Narrative
No investigation could be performed as no product sample was returned.As the reported event could not be verified, no further actions were conducted by the manufacturing facility at the time of this report.A device history record (dhr) review reported no discrepancies or abnormalities during the manufacturing of the reported lot number.If the device is returned the manufacturer will re-open the investigation.